# SDR DALA2017041503048

- Difficulty date: April 13, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS DISCOVERED BS 727H FRAME INNER CHORD BELOW STRINGER 24L.  MAINTENANCE REPAIRED THE FRAME IAW ERA 557217-14.
